Simply Sleep Nighttime Sleep Aid Caplets, 24 Count

Simply Sleep Nighttime Sleep Aid Caplets, 24 Count

Simply Sleep

Free Delivery

On your first order over $35!

Extra 5% off *

Already have an account? 

Details

For relief of occasional sleeplessnessDiphenhydramine hydrochloride nighttime sleep aidFrom the makers of Extra Strength Tylenol PM

Ingredients

Active ingredient (in each caplet): Diphenhydramine HCl 25 mg
Inactive ingredients: carnauba wax, croscarmellose sodium, dibasic calcium phosphate, FD&C blue no. 1 aluminum lake, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polysorbate 80, titanium dioxide

Always refer to the actual package for the most accurate information